Orthogonality of jacobi polynomials with general parameters

  1. Kuijlaars, A.B.J. 1
  2. Martínez-Finkelshtein, A. 2
  3. Orive, R. 3
  1. 1 KU Leuven

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de Almería

    Universidad de Almería

    Almería, España

    ROR https://ror.org/003d3xx08

  3. 3 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Electronic Transactions on Numerical Analysis

ISSN: 1068-9613

Year of publication: 2005

Volume: 19

Pages: 1-17

Type: Article

Data source: Scopus